# SDR SWAA120124

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 36,532 hours, 21,052 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Part serial: 966
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING NR 2 SLAT LOWER EDGE SKIN CRACKED.  REMOVED AND REPLACED NR 2 SLAT IAW MM.
